# SDR UPS03441058

- Difficulty date: July 18, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 360 - 380 STR 26R RBL 98 - 104 SUPPORT WEB CRACKED.  SUPPORT WEB REPAIRED AS PER SRM 51-40-02.
